Publications


Type:
Paper
Title:
Shift radix systems with general parameters
Authors:
Attila Pethő, Jörg Thuswaldner, Mario Weitzer
Year:
2017
Status:
Submitted
BibTeX:

@article{PethoeThuswaldnerWeitzer:2017,
    AUTHOR = {
Peth\H{o}, A. and Thuswaldner, J. and Weitzer, M.},
     TITLE = {Shift radix systems with general parameters},
      YEAR = {2017},
      NOTE = {Submitted},
}



Type:
Paper
Title:
Constrained triangulations, volumes of polytopes, and unit equations
Authors:
Michael Kerber, Robert Tichy, Mario Weitzer
Journal: 33rd International Symposium on Computational Geometry (SoCG 2017), July 4-7, 2017, Brisbane, Australia
Pages:
46:1--46:15
Year:
2017
BibTeX:

@article{KerberTichyWeitzer:2017,
    AUTHOR = {Kerber, M. and Tichy, R. and Weitzer, M.},
     TITLE = {Constrained triangulations, volumes of polytopes, and unit equations},
   JOURNAL = {SoCG 2017},
      YEAR = {2017},
     PAGES = {46:1--46:15},
}



Type:
Poster
Title:
Volumes of projections
Authors:
Mario Weitzer
Year:
2016


Type:
PhD thesis
Title:
Shift radix systems and their generalizations
Authors:
Mario Weitzer
Year:
2015
BibTeX:

@phdthesis{Weitzer:2015c,
    AUTHOR = {Weitzer, M.},
     TITLE = {Shift radix systems and their generalizations},
    SCHOOL = {University of Leoben},
      YEAR = {2015},
      TYPE = {{P}h{D} thesis},
   ADDRESS = {Leoben},
}



Type:
Paper
Title:
On shift radix systems over imaginary quadratic Euclidean domains
Authors:
Attila Pethő, Peter Varga, Mario Weitzer
Journal: Acta Cybernetica, 22, 2
Pages:
485 - 498
Year:
2015
BibTeX:

@article{PethoeVargaWeitzer:2015,
    AUTHOR = {Peth\H{o}, A. and Varga, P. and Weitzer, M.},
     TITLE = {On shift radix systems over imaginary quadratic {E}uclidean domains},
   JOURNAL = {Acta Cybernet.},
      YEAR = {2015},
    VOLUME = {22},
    NUMBER = {2},
     PAGES = {485--498},
}



Type:
Paper
Title:
A number theoretic problem on the distribution of polynomials with bounded roots
Authors:
Peter Kirschenhofer, Mario Weitzer
Journal: Integers, 15, #A10
Year:
2015
BibTeX:

@article{KirschenhoferWeitzer:2015,
    AUTHOR = {Kirschenhofer, P. and Weitzer, M.},
     TITLE = {A number theoretic problem on the distribution of polynomials with bounded roots},
   JOURNAL = {Integers},
      YEAR = {2015},
    VOLUME = {15},
    NUMBER = {\#A10},
}



Type:
Paper
Title:
On the characterization of Pethő's Loudspeaker
Authors:
Mario Weitzer
Journal: Publicationes Mathematicae Debrecen, 87, 1 - 2
Year:
2015
BibTeX:

@article{Weitzer:2015b,
    AUTHOR = {Weitzer, M.},
     TITLE = {On the characterization of {P}eth{\H{o}}'s {L}oudspeaker},
   JOURNAL = {Publ. Math. Debrecen},
      YEAR = {2015},
    VOLUME = {87},
    NUMBER = {1--2},
}



Type:
Paper
Title:
Characterization algorithms for shift radix systems with finiteness property
Authors:
Mario Weitzer
Journal: International Journal of Number Theory, 11, 1
Pages:
211 - 232
Year:
2015
BibTeX:

@article{Weitzer:2015a,
    AUTHOR = {Weitzer, M.},
     TITLE = {Characterization algorithms for shift radix systems with finiteness property},
   JOURNAL = {Int. J. Number Theory},
      YEAR = {2015},
    VOLUME = {11},
    NUMBER = {1},
     PAGES = {211--232},
}



Type:
Poster
Title:
Shift radix systems (SRS) with finiteness property
Authors:
Mario Weitzer
Year:
2014


Type:
Master's thesis
Title:
Abzählprobleme bei Matchings
Authors:
Mario Weitzer
Year:
2011
BibTeX:

@mastersthesis{Weitzer:2011,
    AUTHOR = {Weitzer, M.},
     TITLE = {{A}bz\"{a}hlprobleme bei {M}atchings},
    SCHOOL = {University of Graz},
      YEAR = {2011},
      TYPE = {Master's thesis},
   ADDRESS = {Graz},
}